# SDR MALA040444

- Difficulty date: May 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2140
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY FAILED SCHEDULED CAPACITY CHECK P/N 3301-51, S/N 2140, JC 33-50-03, UNIT ALSO FAILED ON BENCH.  REPLACED BATTERY ASSEMBLY P/N 3301-31 AND PASSED CMM TESTS.  RETURN TO SERVICE 6/4/04.
